# SDR SCNA20221017132

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737
- Aircraft serial: 34411
- Aircraft time: 49,038 hours, 26,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  WORK ORDER 74176 :  RESOLUTION: COULD NOT DUPLICATE PER AMNM 31-51-00. OPS CHECK GOOD.
